# SDR UPS06446316

- Difficulty date: February 6, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 65B05091896
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D RIGHT NR 5 DOOR LWR HINGE LWR SUPPORT WEB FOUND CORROSION CRACK, CRACK LENGTH .75 INCH.  M/D RIGHT NR 5 DOOR LWR HINGE LWR SUPPORT WEB REPLACED AS PER SRM 51-10-01 PG 9.
